skip to main content
Show Results with:

Results 31 - 40 of 11,619  for Everything in this catalogue

previous page 1 2 3 results 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
31
Material Type:
Article
Add to My workspace

Cut-and-join description of generalized Brezin—Gross—Witten model

Alexandrov, A.

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 6 (2018); pp 1347-1400 -- International Press

Check library holdings

32
Material Type:
Article
Add to My workspace

4d N = 2 SCFT and singularity theory Part III: Rigid singularity

Chen, Bingyi et al.

Advances in theoretical and mathematical physics: ATMP. Volume 22:Number 8 (2018); pp 1885-1906 -- International Press

Check library holdings

33
Material Type:
Article
Add to My workspace

A maximum principle approach to stochastic H2/H∞ control with random jumps

ZHANG, Qixia; SUN, Qiliang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 348-358 -- Elsevier Ltd

Online access

34
Material Type:
Article
Add to My workspace

Some completely monotonic functions associated with the q-gamma and the q-polygamma functions

SALEM, Ahmed; KAMEL, Eid S.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1214-1224 -- Elsevier Ltd

Online access

35
Material Type:
Article
Add to My workspace

Segregated vector solutions for nonlinear schrödinger systems in ℝ2

WANG, Chunhua et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 383-398 -- Elsevier Ltd

Online access

36
Material Type:
Article
Add to My workspace

Asymptotic behavior of global smooth solutions for bipolar compressible Navier-Stokes-Maxwell system from plasmas

FENG, Yuehong; WANG, Shu; LI, Xin

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 955-969 -- Elsevier Ltd

Online access

37
Material Type:
Article
Add to My workspace

Preface

Bianchini, Stefano et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 4 (2015, April); pp 761-762 -- Elsevier Ltd

Online access

38
Material Type:
Article
Add to My workspace

Evolutionary dynamics on one-dimensional cycle with shifting mechanism and tiny mutation rate

WANG, Xianjia et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 95-104 -- Elsevier Ltd

Online access

39
Material Type:
Article
Add to My workspace

Stationary distribution of a stochastic SIR model with saturated incidence and its asymptotic stability

LIN, Yuguo; JIANG, Daqing; JIN, Manli

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 619-629 -- Elsevier Ltd

Online access

40
Material Type:
Article
Add to My workspace

On the convergence rate of a class of reaction hyperbolic systems for axonal transport

CAO, Wentao; Huang, Feimin

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 4 (2015, April); pp 945-954 -- Elsevier Ltd

Online access

Results 31 - 40 of 11,619  for Everything in this catalogue

previous page 1 2 3 results 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (11,170)
  2. Online: Reading Room only  (7,978)
  3. Purchase a copy  (5,532)
  4. Online  (13)
  5. Refine further open sub menu

Material type 

  1. Articles  (11,570)
  2. Journals  (49)
  3. Refine further open sub menu

Creation date 

From To
  1. Before1969  (11)
  2. 1969To1991  (14)
  3. 1992To2002  (11)
  4. 2003To2012  (183)
  5. After 2012  (11,401)
  6. Refine further open sub menu

Language 

  1. English  (47)
  2. Russian  (1)
  3. Chinese  (1)
  4. Refine further open sub menu

Additional Features 

  1. Abstract  (11,251)
  2. No Abstract  (319)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait